Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dex and skin effects over time.

Posted by loolot on September 3, 2003, at 2:14:29

In reply to Re: Dex and skin effects over time. loolot, posted by Zenclearer on September 2, 2003, at 19:48:34

Thanks so much for the link!
>
> Yes, I think you are right about your respiratory effects. Do you have any hairloss on WB? I was on a low dose for ADD, and I had to stop due to hairloss. But it really helped my respiratory probs; I miss that!!!>>

I did have a little recession in my hairline (I am a female), but it stopped and it wasnt that bad. My hair is just a little thinner now and my forehead is tall. This runs in my family, though, so I always thought it was that moer than the WB. I actually tried taking a supplement which is supposed to block testosterone at the follicle, but it only messed up my cycle, so I went off. The hair isnt a problem now, though.
Do you have asthma too?
I think the stimulant meds can be dehydrating to skin, but that is the only thing I know about that stuff.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:loolot thread:256402
URL: http://www.dr-bob.org/babble/20030902/msgs/256556.html